Jump to content
CrazyBoards.org

Recommended Posts

I expected this feeling to hurt so I was scared. For the first few nights I didn't feel anything as far as a side effect went and then the other day I typed some stupid word out of the blue for no reason.  I laughed and said "it's the topamax, it's starting to work"

anyway today I took a shower and I was putting lotion all over and when I got to last part which was my lower leg. I stopped and as soon as I stopped I felt the pins and needles but only in my left hand. It didn't hurt and I thought it felt kind of cool actually. I just wanted to share my story. Sorry to talk crazy stuff here on crazy meds lol

Erika

Link to comment
Share on other sites

Hee hee, now we have something in common.  I still get those damn pin and needles or as I called them the tingly feelings all the time.  Mostly in my hands and in my heels.  I do remember you saying that your Diet Pepsi tasted like doo doo...I found that Sprite or Sierra Mist didn't taste bad and I know Sprite does at least comes in a Diet form.  I also stay away from diet drinks because of the whole latest studies that said they actually make you gain weight instead of lose weight.  I don't know whether to believe that or not.  So I stick with water, mainly and Sprite when I either go out to eat, or when I'm up at my mother's for dinner.  I try to stay away from caffeine drinks just because caffeine isn't good for my kidneys.  I know that taking Excedrine Migraine is bad because it does have caffeine in it, but tough, it's the only pills that work on my migraines.

What mg dosage are you up to now?  I take 100mg twice a day.  I was hoping my stupid pdoc would up my dose to the 200's but since he rescheduled my appt. I won't know if he'll do that until the end of this month now.

Have you noticed any other side effects yet, other than the whole "stupamax"?  That still happens with me, then again, I was like that before I went back on topamax. One thing I did notice was when the pdoc uped my dosage from the 50's to the 100's, I'd get drowsy shortly after taking the pill.  That's worn off though, so all's good in that department.

I still need something to stabilize my moods because I'm just going completely nuts with this rapid cycling and I'm afraid if I don't keep my thoughts under control, I'm going to hurt myself again.  It's so hard being not only Bipolar but Borderline to boot.

Hang in there, I'm trying to too. 

Talk to you later,

Elizabeth

Link to comment
Share on other sites

I expected this feeling to hurt so I was scared. For the first few nights I didn't feel anything as far as a side effect went and then the other day I typed some stupid word out of the blue for no reason.
Link to comment
Share on other sites

I didn't know that the caffiene was the reason for the kidney problems. I have been drinking teas because they are antioxidants and I thought that they would be good for me. I decided to drink a diet pepsi today as a reward but as soon as I took a drink it tasted flat and then as it went down it tasted REALLY fizzy and then this funny taste and then nothing. Other than that, yesterday I forgot my work check in number which I never forger. I'm up to 50 mg and about to move up to 75 in a few days. I haven't really noticed any of the stupimax things though.

I've been drink lots of water so can I have the teas in moderation or what can I drink other than water. It gets old.

Hang in there,

Erika

Link to comment
Share on other sites

No no no, Erika, only for my kidney disease is cafeine an issue.  So don't worry about it.  I don't know why it is, but it is.  I think it has something to do with the blood pressure.  So don't worry about it.  Okay?  Yeah, I noticed how my fizzy drinks tasted either flat or a hundred years old.  When I drank Sprite, I noticed it didn't taste flat or weird, so I decided it must be the lemon/lime combo.  I used to drink root beer all the time.  *frowns*  Now I can't stand the taste of it.  As for tea, it still tastes fine to me.

I've been freaking out all day.  So I'm trying to hang in there.  Think I'll go and take a nap.  I dunno.  I'm just all worn out from my rapid cycling bullshit.

Link to comment
Share on other sites

Hang in there. I know you can do it. We've been through this over and over and round and round. It's a never ending circle but well worth living I think. Go workout, get a good cardio for 30 min, it will make you feel better. Be careful though you said something about high blood pressure, maybe I'm mixed up. Hope you feel better soon. Oh swimming might help.

Erika

Link to comment
Share on other sites

Hang in there. I know you can do it. We've been through this over and over and round and round. It's a never ending circle but well worth living I think. Go workout, get a good cardio for 30 min, it will make you feel better. Be careful though you said something about high blood pressure, maybe I'm mixed up. Hope you feel better soon. Oh swimming might help.

Erika

<{POST_SNAPBACK}>

When I first started on Topamax, all sodas tasted horrible, and I was only on 25 mg. I love vanilla pepsi, and I made everyone taste my vanilla pepsi one night because I KNEW it was rancid and noone else thought so, (I had no idea it was the topamax)...it also affected the taste of ranch, and other flavors....like mayonaise, not that I go all out and eat either of those all the time.

I am now up to 100 mg of Topamax a day, soda pop taste normal again, ranch still taste a little weird, but Im cool with it.

I do get the pins and needles from time to time, but its not as bad as when I first started. I actually used to get them in my lips, along with my hands and feet...the only thing I dont like is the occasional interruption of my caffeine intake, which is few and far between, (it used to be more frequent). topamax used to not let me have my coffee and ciggys at all, now I can have coffee for a month, then I have to cut down for a week or so, or I get the jitters. I do get the 'duh' effect a little, but I was bigtime like that anyway, so I havent really had anyone ask me what my problem is, or why Im so spacey...if that says anything...hehe.

Link to comment
Share on other sites

I got the pins and needles after reaching 100 mgs and being there for a week - I don't like it when the feet do it...also my nose sometimes feels like it isn't there....that's all I need....something else to lose.....hahaha

I do like the stuff and think it works well with the lamactil that I also take.

Even if I can't find my nose sometimes. ;)

Link to comment
Share on other sites

that would freak me out man. That's all that I have to say about that. Well not really I could go on and on lol. That would just feel wierd. I think I felt the pins on day 3 or so on 25 mg but like I said it wasn't until I was putting on my lotion. It happens now sometimes when I'm just walking around but it doesn't last very long. It just pops up and says HEY YOU, YEAH YOU, I'M STILL HERE, JUST LETTING YOU KNOW... INCASE YOU FORGOT hahahah.

damn I'm in a good mood today. I think I love my topamax.

Erika

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...